# SDR USAA2011052591958

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 32,393 hours, 11,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 636
- Condition: Low Pressure
- Location: R2 Door
- Part time: 32,393 hours, 11,677 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 769 - PHL - EES - RED LIGHT ON CIDS PANEL FOR 2-R DOOR.  MAINTENANCE SERVICED 2-R DOOR ASSIST BOTTLE AS REQUIRED.
